# SDR CALA2015052693818

- Difficulty date: May 20, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 57,064 hours, 6,811 cycles
- Engine: Pwa PW40903
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Defective
- Location: Radio Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAS RESOLUTION ADVISORY OCCURS WITH NO OTHER AIRPLANE IN CONFLICT AIRSPACE.  CREW COMMENTS, INTRUDER SYMBOL STAYS DIRECTLY IN FRONT OF AIRPLANE SYMBOL ON ND, LATE FINDINGS + HOLIDAY.  REPLACED CTR RA TRANSMIT & RECEIVE ANTENNA IAW 34-33-02.  R & R LT ATC MODE S XPONDER IAW 34-53-01.
